Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  A finite locus effect diffusion model for the evolution of a quantitative trait
 
 
Title: A finite locus effect diffusion model for the evolution of a quantitative trait
Author: Miller, J.R.
Pugh, M.C.
Hamilton, M.B.
Appeared in: Journal of mathematical biology
Paging: Volume 52 (2006) nr. 6 pages 761-787
Year: 2006
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands